Sweaty Palms Ever Since Starting NDT (salt, Preg Not Helping)

Discussion in 'Natural Dessicated Thyroid' started by Digital Samurai, May 29, 2020.

  1. Digital Samurai

    Digital Samurai Member

    Joined:
    Oct 23, 2019
    Messages:
    25
    Gender:
    Male
    Hi. I just started taking 3-4 drops of Haidut's TyroMax natural dessicated thyroid product a week ago.
    I take it all at once for breakfast with a huge 1,000 calorie meal.
    However, I get sweaty palms ALL DAY LONG and it wont go away.
    I've increased sugar intake substantially (up to 300g daily)
    I've increased salt intake (from 1tsp to 3tsp daily)
    I've tried pregnenolone 1mg (but i always get estrogenic symptoms)

    What is going on & what can I do?

    (i'm a 6'3 male eating 3,000 - 3,500 calories per day, i've already gained 30 lbs since starting peating, so i dont think the answer is to simply eat more calories, but maybe i need to ramp them up while on NDT?)
     
  2. Mauritio

    Mauritio Member

    Joined:
    Feb 26, 2018
    Messages:
    1,287
    Gender:
    Male
    Definitely a symptom of stress hormones. For me its low blood sugar so just eat more.
     
  3. Hugh Johnson

    Hugh Johnson Member

    Joined:
    Mar 14, 2014
    Messages:
    1,329
    Gender:
    Male
    Occupation:
    King
    Location:
    The Sultanate of Portugal
    Are the hands cold or hot? Are you sweating in general?
     
  4. OP
    Digital Samurai

    Digital Samurai Member

    Joined:
    Oct 23, 2019
    Messages:
    25
    Gender:
    Male
    When I eat more, I gain belly fat, which comes with its own set of problems right? (i've already gained 30 lbs of belly fat in 1 year of peating, which isn't solving anything, only creating more problems)
     
  5. OP
    Digital Samurai

    Digital Samurai Member

    Joined:
    Oct 23, 2019
    Messages:
    25
    Gender:
    Male
    Yes sweating in general in addition to the hands. More sweating over entire body, for example forehead and arm pits.

    Hands are cold first thing in the morning, but warm up after first meal and stay warm throughout the day.

    If I under eat or do other things that lower metabolism, they seem to get colder, but that's been rare lately.
     
  6. Hugh Johnson

    Hugh Johnson Member

    Joined:
    Mar 14, 2014
    Messages:
    1,329
    Gender:
    Male
    Occupation:
    King
    Location:
    The Sultanate of Portugal
    Your issue is too much water. Higher metabolism requires higher concentration of salts and other stuff and the kidneys can't keep up. so the body dumps water through the skin.

    Consume less liquids and eat more salt
     
  7. Tristan Loscha

    Tristan Loscha Member

    Joined:
    Dec 18, 2018
    Messages:
    1,482
    Gender:
    Male
    How does thyroid make you feel?like caffeine or sports or else?
     
  8. OP
    Digital Samurai

    Digital Samurai Member

    Joined:
    Oct 23, 2019
    Messages:
    25
    Gender:
    Male
    It doesn't really make me feel any sort of way. But today I didn't have caffeine and only took NDT, which gave me sweaty hands within 20 min of taking it. Maybe i'm just taking too much, or not enough food with it.
    (i'm only taking 4 drops of NDT, going to reduce it down to 2 drops and see how that goes)
     
  9. OP
    Digital Samurai

    Digital Samurai Member

    Joined:
    Oct 23, 2019
    Messages:
    25
    Gender:
    Male
    I've experimented with reducing liquid intake (which is already low) and increasing salt intake and this had no effect, this tells me it isn't the issue.
    I'm literally feeling thirsty and dry mouth because of this experiment, which had no effect on sweaty hands. Don't think this is the issue, but do appreciate your thoughts.
     
  10. Hugh Johnson

    Hugh Johnson Member

    Joined:
    Mar 14, 2014
    Messages:
    1,329
    Gender:
    Male
    Occupation:
    King
    Location:
    The Sultanate of Portugal
    I had hyperhidrosis when I increased my body temperature. It still comes back when I drink too much liquids. It might just take a while for the body to adjust
     
Loading...